# SDR 2007UALA04928

- Difficulty date: November 30, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 22,916 hours, 9,670 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 3SVC TESTED EMERGENCY LIGHTS TEST FAILED EPSU RT SIDE.  FOUND EPSU FAILED.   REPLACED EPSU, OPS CHECK NORMAL, NO REPEATS.
